# SDR AALA20151103002

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 49,675 hours, 8,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, SQUIB TEST PROBLEM.  LT WING OVERWING SLIDE DEPLOYED.  REPLACED LT WING OVERWING ESCAPE SYS COMPONENTS.
